A doubling integral for G2

David Ginzburg*, Joseph Hundley

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


This paper introduces a new integral representation for the standard L-function of an irreducible cuspidal automorphic representation of the exceptional group G2, and also for the twist of this L-function by an arbitrary character. Because our construction unfolds to a matrix coefficient rather than a Whittaker function, it applies to non-generic representations as well as generic ones.

Original languageEnglish
Pages (from-to)835-879
Number of pages45
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - 27 Apr 2015


Dive into the research topics of 'A doubling integral for G2'. Together they form a unique fingerprint.

Cite this